RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 4(256), Pages 187–188 (Mi umn2590)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Orthogonal decompositions of Lie algebras of type $ A_{p^n-1}$ and isotropic fiberings

D. N. Ivanov


Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:4, 141–142

Bibliographic databases:

MSC: 17Bxx, 08A30, 51A30
Received: 10.07.1986

Citation: D. N. Ivanov, “Orthogonal decompositions of Lie algebras of type $ A_{p^n-1}$ and isotropic fiberings”, Uspekhi Mat. Nauk, 42:4(256) (1987), 187–188; Russian Math. Surveys, 42:4 (1987), 141–142

Citation in format AMSBIB
\Bibitem{Iva87}
\by D.~N.~Ivanov
\paper Orthogonal decompositions of Lie algebras of type $ A_{p^n-1}$ and isotropic fiberings
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 4(256)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn2590}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=912067}
\zmath{https://zbmath.org/?q=an:0643.17006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..141I}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 4
\pages 141--142
\crossref{https://doi.org/10.1070/RM1987v042n04ABEH001448}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P639900005}


Linking options:
  • http://mi.mathnet.ru/eng/umn2590
  • http://mi.mathnet.ru/eng/umn/v42/i4/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pham Huu Tiep, “Irreducible orthogonal decompositions in Lie algebras”, Math. USSR-Sb., 68:1 (1991), 257–275  mathnet  crossref  mathscinet  zmath  isi
    2. D. N. Ivanov, “An analogue of a theorem of Wagner for orthogonal decompositions of the matrix algebra $M_n(\mathbb C)$”, Russian Math. Surveys, 49:1 (1994), 237–238  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. D. N. Ivanov, “An analogue of Wagner's theorem for decompositions of matrix algebras”, Sb. Math., 195:11 (2004), 1557–1574  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:207
    Full text:75
    References:15
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020